# SDR CALA9802037

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT AFT EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED A BLOWN FUSE AND OPERATION CHECKED GOOD IAW MM 33-51-00.
